Boundedness criterion for multilinear oscillatory integrals with rough kernels

Tom 165 / 2004

Wengu Chen, Shanzhen Lu Studia Mathematica 165 (2004), 201-214 MSC: Primary 42B20. DOI: 10.4064/sm165-3-1

Streszczenie

We study a multilinear oscillatory integral with rough kernel and establish a boundedness criterion.

Autorzy

  • Wengu ChenWengu Chen
    Institute of Applied Physics
    and Computational Mathematics
    P.O. Box 8009
    Beijing 100088, People's Republic of China
    e-mail
  • Shanzhen LuShanzhen Lu
    Department of Mathematics
    Beijing Normal University
    Beijing 100875, People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek